# SDR HNAA2012022000596

- Difficulty date: February 15, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N936HA
- Make and model: Dhav DHC8102
- Aircraft serial: 145
- Aircraft time: 58,546 hours, 64,968 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 85321065109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNDER F/A SEAT FLOOR, STRUCTURE FOUND CORRODED.  TEE SUPPORT UNDER F/A SEAT FLOOR REPLACED WITH NEW ONE AND INSTALLED IAW SRM51-42-05.
